# SDR IPXA10563478

- Difficulty date: September 30, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Worn
- Location: Bs 1438 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, ACB DOOR CUTOUT AFT FRAME, UPPER ROLLER GUIDE FTG WORN ON FWD FACE AT BS 1438, STR 20R (MARKED).  R & R ROLLER GUIDE FITTING IAW AMM 52-34-00-5.
